We know there is high demand for pediatric over-the-counter pain relievers and fever reducers. While we are not experiencing a widespread shortage of Children’s Advil in the United States at this time, we understand some products might not be as easily located. We are working closely with our retailers every day to provide Children’s Advil throughout the cold and flu season.
Headaches
3 Common Types of Headaches and What Causes Them
Read Article3 Common Types of Headaches and What Causes Them
Sleeping Issues
About Non-Prescription (Over the Counter) Sleep Aids
Read ArticleAbout Non-Prescription (Over the Counter) Sleep Aids
The recommended dose of Advil PM Liqui-Gels is two capsules at bedtime, for adults and children 12 years and older. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.
The recommended dose of Advil PM caplets is two caplets at bedtime, for adults and children 12 years and older. The two caplet dose contains a combined total of 400 mg of ibuprofen and 76 mg of diphenhydramine citrate. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.
Yes, you may take Advil during the day and Advil PM at night. However, since both products contain 200 mg of ibuprofen, a total daily dose (24 hours) of 1200 mg should not be exceeded when both products are combined. Advil PM also contains diphenhydramine and a maximum daily dose (24 hours) of 50 mg should not be exceeded. Please refer to your healthcare provider for medical advice.